# SDR AWXA9900035

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149AW
- Make and model: Boeing 737-2U9
- Aircraft serial: 22575
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 106122410
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 GENERATOR TRIPPED OFF IN CLIMB.  UNABLE TO CONNECT AUX PWR UNIT TO BUS.  NR 1 ENG BUS OFF LIGHT ILLUM IN FLT, WOULD NOT RESET.  APU GEN WOULD NOT CONNECT TO NR 1 MAIN BUS THOUGH APU SHOWED 115V 409HZ.  APU DID CONNECT AT GATE ON GROUND AFTER ARRIVAL BUT DROPPED OFF AFTER 3 MINUTES.  REMOVED AND REPLACED NR 2 BUS TIE BREAKER FOR APU (BAD AUX CONTACTS) PER A8M24001.  REMOVED AND REPLACED NR 1 GEN FOR NR 1 GEN TRIP FAULT PER R5M24002, ALL FUNCTIONS NORMAL.
